Wild Edge Colourings of Graphs

Dzamonja, Mirna, Komjáth, Péter and Morgan, Charles (2004) Wild Edge Colourings of Graphs. Journal of Symbolic Logic, 69 (1). pp. 255-264. ISSN 1943-5886

Postscript (dkmfinal.ps)
Download (274kB) | Preview
Item Type: Article
Faculty \ School: Faculty of Science > School of Mathematics
Depositing User: Vishal Gautam
Date Deposited: 18 Mar 2011 10:19
Last Modified: 21 Jul 2020 23:43
URI: https://ueaeprints.uea.ac.uk/id/eprint/19949
DOI: 10.2178/jsl/1080938840

Actions (login required)

View Item View Item